← Return to Anyone developed pain in feet from Evenity?

Discussion
Comment receiving replies
Profile picture for bumblegal @bumblegal

I know this is an old post but I'm having the same issue. It started after my second dose. I have never had foot pain before. I am wearing Brooks and doing calf stretches. I also got dancers pads and am using infrared. Any information would be appreciated.

Jump to this post


Replies to "I know this is an old post but I'm having the same issue. It started after..."

@bumblegal I not only developed pain in my feet but tingling as well. I also had joint pain in my knees and hips. It became difficult to do squats and lunges and even step up. I took two Tylenol at bedtime while on Evenity.

The good news is that I had my last dose on April 10 and this side effect has disappeared.

Late in my treatment, I tried taking glucosamine and chondroitin supplements and they helped a bit.

I know this side effect can be uncomfortable but it was worth it for me as I gained over 30% in bone density in my spine, going from -2.2 to -1.5.